MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO DOM; OXYGEN CONCENTRATOR

RESPIRONICS, INC. EVERFLO DOM; OXYGEN CONCENTRATOR
Model Number 1020000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to a everflo device.There was an allegation of patient death.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
EVERFLO DOM
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19654168
Report Number2518422-2024-41113
Device Sequence Number6540464
Product Code CAW
UDI-Device Identifier00606959014954
UDI-Public00606959014954
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020000
Device Catalogue Number1020000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown